Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Implicit differential inclusions in reflexive smooth Banach spaces

Author: Messaoud Bounkhel
Journal: Proc. Amer. Math. Soc. 140 (2012), 2767-2782
MSC (2010): Primary 34A60, 49J53
Published electronically: December 7, 2011
MathSciNet review: 2910764
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove the existence of solutions of some types of implicit differential inclusions in reflexive smooth Banach spaces. A positive answer is given to a question of Ding [On a class of implicit differential inclusions, Proc. Amer. Math. Soc., 124 (1996), no. 3, 745-749.]

References [Enhancements On Off] (What's this?)

  • 1. Y. Alber and I. Ryazantseva, Nonlinear ill-posed problems of monotone type. Springer, Dordrecht, 2006. MR 2213033 (2007g:47109)
  • 2. Y. Alber, Generalized Projection Operators in Banach Spaces: Properties and Applications, Funct. Different. Equations 1 (1), 1-21 (1994). MR 1297965 (95i:47113)
  • 3. Y. Alber, Metric and generalized projection operators in Banach spaces: Properties and applications, in: A. Kartsatos (Ed.), Theory and Applications of Nonlinear Operators of Monotonic and Accretive Type, Marcel Dekker, New York, 1996, pp. 15-50. MR 1386667 (97b:47068)
  • 4. J-P. Aubin, A. Cellina, Differential Inclusions: Set-Valued Maps and Viability Theory, Springer-Verlag, Berlin, 1984. MR 755330 (85j:49010)
  • 5. C. Baiocchi, A. Capelo, Variational and Quasi-variational Inequalities, Application to Free Boundary Problems, John Wiley and Sons, New York, 1984. MR 745619 (86e:49018)
  • 6. A. Bensoussan and J.-L. Lions, Impulse Control and Quasi Variational Inequalities, Gauthier- Villars, Bordas, Paris, 1984. MR 756234 (85f:49019)
  • 7. M. Bounkhel, Existence and uniqueness of some variants of nonconvex sweeping Processes, J. of Nonlinear and Convex Analysis 8, No. 2 (2007), 311-323. MR 2351911 (2008f:34155)
  • 8. M. Bounkhel and L. Thibault, Nonconvex sweeping process and prox-regularity in Hilbert space, J. Nonlinear Convex Anal. 6, No. 2 (2005), 359-374. MR 2159846 (2006d:49031)
  • 9. M. Bounkhel and R. Al-yusof, First and second order convex sweeping processes in Reflexive smooth Banach spaces, Set-Valued Var. Anal. 18 (2010), no. 2, 151-182. MR 2645247 (2011d:34026)
  • 10. J.M. Borwein, H.M. Strojwas, Proximal analysis and boundaries of closed sets in Banach space, Part I: Theory, Canad. J. Math. (2) (1986), 431-452. MR 833578 (87h:90258)
  • 11. R. W. Carroll and R. E. Showalter, Singular and Degenerate Cauchy Problems, Academic Press, 1976. MR 0460842 (57:834)
  • 12. C. Castaing, Equation differentielle multivoque avec contrainte sur letat dans les espaces de Banach. Seminaire d'analyse convex 13, Montpellier, 1978. MR 521156 (80c:34067)
  • 13. F. H. Clarke, Optimization and Nonsmooth Analysis, John Wiley & Sons Inc., New York, 1983. MR 709590 (85m:49002)
  • 14. F.H. Clarke, Y.S. Ledyaev, R.J. Stern, P.R. Wolenski. Nonsmooth Analysis and Control Theory, Graduate Texts in Mathematics, 178, Springer-Verlag, 1998. MR 1488695 (99a:49001)
  • 15. R. Deville, G. Godefroy, V. Zizler, Smoothness and Renormings in Banach Spaces, Pitman Monographs and Surveys in Pure and Applied Mathematics, Longman Scientific & Technical, Harlow, UK, 1993. MR 1211634 (94d:46012)
  • 16. J. Diestel, Geometry of Banach Spaces, Selected Topics, Lecture Notes in Mathematics 485, Springer-Verlag, 1975. MR 0461094 (57:1079)
  • 17. M. Fabian, P. Habala, P. Hajek, V. Montesinos Santalucía, J. Pelant, and V. Zizler, Functional analysis and infinite-dimensional geometry. CMS Books in Mathematics/Ouvrages de Mathématiques de la SMC, 8, Springer-Verlag, New York, 2001. MR 1831176 (2002f:46001)
  • 18. A. D. Ioffe, Proximal analysis and approximate subdifferentials, J. London Math. Soc. 2 (1990), 175-192. MR 1063554 (91i:46045)
  • 19. K. Kuttler, Non-degenerate implicit evolution inclusions, Electronic Journal of Differential Equations, Vol. 2000 (2000), No. 34, 1-20. MR 1764715 (2001e:34124)
  • 20. J. Li, The generalized projection operator on reflexive Banach spaces and its applications,
    J. Math. Anal. Appl., Vol. 306 (2005), 55-71. MR 2132888 (2005m:47111)
  • 21. J.-L. Lions, Quelques Methodes de Resolution des Problemes aux limite Non linearires, Dunod, Paris, 1969. MR 0259693 (41:4326)
  • 22. P. Manchanda and A. H. Siddiqi, A Rate-Independent Evolution Quasi-Variational Inequalities and State-Dependent Sweeping Process, Advances in Nonlinear Variational Inequalities, 5 (2002), 17-18. MR 1881205 (2003f:34113)
  • 23. M.D.P. Monteiro Marques, Differential inclusions in non-smooth mechanical problems. Shocks and dry friction, Birkhäuser, Basel-Boston-Berlin, 1993. MR 1231975 (94g:34003)
  • 24. J. J. Moreau, Evolution problem associated with a moving convex set in a Hilbert space,
    J. Diff. Eqs. 26 (1977), 347-374. MR 0508661 (58:22889)
  • 25. Z. Naniewicz and P. D. Panagiotopoulos, Mathematical theory of hemivariational inequalities and applications. Monographs and Textbooks in Pure and Applied Mathematics, 188. Marcel Dekker, Inc., New York, 1995. MR 1304257 (96d:47067)
  • 26. J. P. Penot and R. Ratsimahalo, Characterizations of metric projections in Banach spaces and applications, Abstr. Appl. 3 (1998), no. 1-2, 85-103. MR 1700278 (2000g:46020)
  • 27. A. H. Siddiqi and P. Manchanda, Variants of Moreau's sweeping process, Adv. Nonlinear Var. Inequal. 5 (2002), no. 1, 1-16. MR 1881204 (2003c:34103)
  • 28. W. Takahashi, Nonlinear Functional Analysis, Yokohama Publishers, 2000. MR 1864294 (2002k:47001)
  • 29. G. Wenzel, On a class of implicit differential inclusions, Journal of Differential Equations 63 (1986), 162-182. MR 848266 (87i:34015)
  • 30. Zou Hua Ding, On a class of implicit differential inclusions, Proceedings of the American Mathematical Society, Volume 124, Number 3, March 1996. MR 1328345 (96f:34021)
  • 31. M. M. Vainberg, Variational methods and method of monotone operators in the theory of nonlinear equations, John Wiley, New York, 1973.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 34A60, 49J53

Retrieve articles in all journals with MSC (2010): 34A60, 49J53

Additional Information

Messaoud Bounkhel
Affiliation: Department of Mathematics, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Riyadh, Saudi-Arabia

Keywords: Uniformly smooth and uniformly convex Banach spaces, implicit convex sweeping process, generalized projection, duality mapping
Received by editor(s): November 9, 2009
Received by editor(s) in revised form: March 6, 2010, and March 7, 2010
Published electronically: December 7, 2011
Communicated by: Yingfei Yi
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society